# SDR SIMA20190424001

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 556 hours, 344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN.  VENT FLAP REMAINS IN DOWN POSITION.  READS DISARMED.-C/A-LUBED VENT DOOR LATCH MECHANISM.  DOOR OPS CHECK GOOD PER E175MM 52-11-00.
